# SDR UHLA2012123100403

- Difficulty date: December 31, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 22,893 hours, 14,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 INDICATOR SHOWING NOT ARMED/NO RED WHEN LEVER IS DOWN.  LUBRICATED DOOR DISARM LEVER INDICATOR AND OPS CHECK GOOD IAW AMM 52-11-0.
